# SDR A6WA200940463

- Difficulty date: August 4, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 17,115 hours, 15,637 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT SPOILER SURFACE OTBD METAL SEAL CRACKED.  RT FLIGHT SPOILER SURFACE OTBD METAL SEAL REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
